# SDR UPS03641134

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Noisy
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A INC SDF - NOSE GEAR NOISE ON RETRACTION. CREW DELARED AN EMERGENCY ON ARRIVAL AT SDF.     INSPECTED NOSE WHEEL AREA FOR ANY SIGN OF DEFECT, NONE FOUND. LUBED NOSE GEAR STRUT AND DOORS. RETRACTED SEVERAL TIMES, NO DEFECTS NOTED.
